Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Problem about lump under left arm - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   helo
Doctor :   How can I help You
User :   my name is elrie...i have a knot under my left arm and it is very painfull
Doctor :   Ok
Doctor :   Is it a lump?
User :   it feels round and hard but isnt too big
Doctor :   Ok since when have You had this
Doctor :   is it inflamed ,red in colour and warm to touch?
User :   it has been hurting for three days now but only felt the lump last night
Doctor :   Ok any fever?
User :   it is fever
Doctor :   Ok there could be many causes of this
Doctor :   it could be a inflamed lymph node or a small abscess
User :   should i go and see a docter? is it serious?
Doctor :   IYes you need to show this to a geberal surgeoon for a physical examination
Doctor :   general
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor